# SDR HEEA0013489

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Failed
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 GAUGE STAYS ON ZERO.
